# SDR CA980407005

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Ws 81
- Part time: 25,559 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 BUS WIRES FOUND ARCED AND SHORTED IN LT LEADING EDGE WING JUST FWD OF OUTBOARD SIDE OF BATTERY AT WS 81.17. WIRE NR'S 122A4, 122B4, 123A4,  AND 123B4.  A/C HAD BEEN PREVIOUSLY INVOLVED IN AN ACCIDENT.  WHILE DOING SOME SHEET METAL REPAIRS, A TECH NOTED THAT ONE OF THE WIRES HAD NO INSULATION AND A HOLE HAD BEEN ARCED INTO BLEED AIR DUCT.  ONE OF THE WIRES HAD THE INSULATION CHAFED OFF WHICH CONTACTED DUCT.  THIS LEAD TO DAMAGE TO OTHER WIRES AS BLEED AIR LEAKED ON WIRE BUNDLE AND OVERHEATING.  THIS IS APPARENTLY SECOND TIME OPERATOR HAS SEEN WIRES BURNED IN THIS AREA.  SEE SB 24-00-2, AS WELL AS PHASE INSP PROGRAM LTR CHECK PROGRAM.
